Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, has anyone experienced hypo warnings after treating a hypo? A good deal of the time I don't experience hypo symptoms when I am hypo. As soon as I take some gluco tabs or Lucozade or fruit I begin to sweat and feel shaky. I thought that taking in sugar was to bring my BG level back to normal which should make me feel good. But, that's not the case. Has anyone out there experienced this sort of phenomenon? This just doesn't make sense to me. It's almost as if my body thinks it is hyper but it's not. Please advise. Thanks.

Loading...

Hi, I've had the same experience a number of times. On occasion, I have taken my gluco tabs without checking my BG and because of the symptoms thought I made a big mistake. I was thinking I was actually hyper instead of hypo and did the wrong thing. Well each time that happened I checked my BG and found that is was low so I was okay. That was really scary. Other individuals with diabetes have posted on this forum saying they think that the sudden rise in blood sugar from a low state and particularly when it is very low acts like a mini hyper initially until your BG goes back to where it should be. I not aware of any scientific explanation for this, however it seems reasonable that could happen. You know if we could just away from hypos these things wouldn't happen. I started to take in snacks in between meals that contain some carbs, protein and fat and that seems to keep me away from hypos all together. The only time I might have a problem is when I exercise to hard and I didn't prepare for that. But, I've better than that now and make sure I eat a good snack before I do that and then I'm okay.

Reply

Loading...